# SDR RRXA10988

- Difficulty date: April 16, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 5750298501
- Condition: Corroded
- Location: Sta605 L35l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LONGERON AT STA 605 AND L35L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-2-2 FIG.10, 51-1-20D, DHSK 602-647. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
